# SDR YENA20110326222

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 36,110 hours, 13,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4172
- Condition: Failed
- Location: Cabin
- Part time: 1,201 hours, 443 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 445 BOS-TPA, ON GROUND AND WHILE PERFORMING EMERGENCY LIGHTS SYS TEST FROM PTP, FOUND EMERGENCY POWER SUPPLY LEFT FAILED.  REPLACED EPSU 11WL PER AMM 33-51-38.  SYS TEST GOOD.
